# SDR SIMA20210329002

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 4,783 hours, 2,952 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AISLE CEILING TRIM OVERHEAD ROW 1 FELL ENROUTE. PANEL SECURED. NO INJURIES REPORTED, CONT SAFELY TO DEST. -C/A-DEFERRED ROW 1 CEILING COVERING M PROCEDURES C/W REF: NEF 25-20D AUTH: 030528M-N
